# SDR DALA2022051003244

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fastener
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CORROSION INTERNAL STRUCTURE FASTENERS LOC BTW FR 24 TO FR 35 AND BTW STR 38L TO STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FASTENERS INTERNAL STRUCTURE LOCATED BTW FR24 TO FR35 AND BTW STR38R TO STR38L IN FWD CARGO COMPARTMENT AS PER A319 SRM51-42.(2226680)
